# SDR RAAA98B1049

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AD 91-06-06 EXTERNAL INSPECTION, FOUND STR 26R FUSELAGE SKIN LAP JOINT CORRODED AT BS 110 TO 1130.  REPLACED SKIN PANEL FROM BS 1080.45 TO 1183 AND STR 20R TO 26RL.  PER BAC MSG RVV-SEA-98-0002RR, SRM 51-10-1 AND 51-30-2. M-54 NR 309.
